# SDR SWAA2021091605709

- Difficulty date: August 11, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER LUG BUSHING I.D WEAR SPOTS AND CRACKS NOTED. ; / [01] ACCOMPLISHED REPAIR OF RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER LUG BUSHING 'H' PER ENGINEERING WORK INSTRUCTIONS ISSUED ON CARDS TTG8Q0064GNR; TTG8Q00671WY; TTG8Q00ETM3 AND TTG8Q006GHUX.; [02] VERIFIED STEP 1 (RII)
